# SDR SWAA011070

- Difficulty date: April 5, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 47,615 hours, 34,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C280023
- Condition: Ruptured
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, UNABLE TO MAINTAIN CABIN PRESSURE. FOUND CLAMP LOOSE ON LT WATER SEPERATOR & MUFFLER/DUCT ASSY RUPTURED IN FWD CARGO BAY, BEHIND AFT WALL.  SECURED CLAMP AND R&R DUCT ASSY PER MM.  OPS CHECK NORMAL PER MM.
